MathSciNet Relay Station
MathSciNet bibliographic data
MR202099 (34 #1973) 53.90 (53.66)
Brothers, John E. Integral geometry in homogeneous spaces. Trans. Amer. Math. Soc. 124 1966 480–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement